Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
140 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What can cause swelling in the leg after receiving lumbar steroid injections for a herniated disc?

I have a herniated disc from a couple of years ago that radiated down right leg. I had two lumbar steroid injections, and it has been fine until now but now it is going down the left leg and only the left leg is swollen. do I need to go to the er. I have and appointment with a chiropractor in the morning
Fri, 16 Aug 2019
Report Abuse
General & Family Physician 's  Response
Hello,

The symptoms seem to be related to side effects of the injection. I suggest using Tylenol for the pain. I also suggest using cold compresses for local application.

Hope my answer was helpful. If you have further queries feel free to contact me again.

Regards,
Dr. Dorina Gurabardhi
General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I m a 26 year old female that injured my back last year resulting in a herniated disc at L5-S1 with left sided radiculopathy . I m currently taking...